# SDR RAIA2018091260001

- Difficulty date: July 6, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount Bracket
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT RADOME MOUNTING BRACKETS ARE CRACKED. REMOVED AND REPLACED LT AND RT RADOME MOUNTING BRACKETS.
